International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Decision-Making on a Common Equilibrium Marketing Fixed-Point Theorem for Two and Three Meir-Keeler Condensing Supply Mappings in Banach Space

  • Sanjeev Verma
  • Nahid O. A. Babiker
  • OM Kalthum S. K. Mohamed
  • Kuldip Raj
  • Sunil K. Sharma
  • Mustafa M. Mohammed
  • Nhla A. Abdalrahman
  • Awad A. Bakery*

    * Corresponding author

    Abstract

    This paper is aimed to prove common equilibrium marketing fixed-point theorem for two and three mappings in Banach space by the use of measure of non-compactness on Meir Keeler condensing supply operators. We attempt to show the existence of common equilibrium marketing fixed-point theorem for two and three commuting supply maps in this paper.

    How to Cite

    S. Verma, N. O. A. Babiker, O. K. S. K. Mohamed, K. Raj, S. K. Sharma, M. M. Mohammed, N. A. Abdalrahman, A. A. Bakery, Decision-Making on a Common Equilibrium Marketing Fixed-Point Theorem for Two and Three Meir-Keeler Condensing Supply Mappings in Banach Space, Int. J. Anal. Appl. 23 (2025), 120. https://doi.org/10.28924/2291-8639-23-2025-120

    BibTeX
    @article{Verma2025,
      author  = {Verma, Sanjeev and Babiker, Nahid O. A. and Mohamed, OM Kalthum S. K. and Raj, Kuldip and Sharma, Sunil K. and Mohammed, Mustafa M. and Abdalrahman, Nhla A. and Bakery, Awad A.},
      title   = {Decision-Making on a Common Equilibrium Marketing Fixed-Point Theorem for Two and Three Meir-Keeler Condensing Supply Mappings in Banach Space},
      journal = {Int. J. Anal. Appl.},
      volume  = {23},
      year    = {2025},
      pages   = {120},
      doi     = {10.28924/2291-8639-23-2025-120}
    }

    References

    • [1] R.P. Agarwal, Certain Fractional q-Integrals and q -Derivatives, Math. Proc. Cambridge Phil. Soc. 66 (1969), 365–370. https://doi.org/10.1017/S0305004100045060.
    • [2] R.P. Agarwal, M. Meehan, D. O’Regan, Fixed Point Theory and Applications, Cambridge University Press, 2004. https://doi.org/10.1017/CBO9780511543005.
    • [3] A. Aghajani, M. Mursaleen, A. Shole Haghighi, Fixed Point Theorems for Meir-Keeler Condensing Operators via Measure of Noncompactness, Acta Math. Sci. 35 (2015), 552–566. https://doi.org/10.1016/S0252-9602(15)30003-5.
    • [4] A. Aghajani, R. Allahyari, M.Mursaleen, A Generalization of Darbo’s Theorem with Application to the Solvability of Systems of Integral Equations, J. Comput. Appl. Math. 260 (2014), 68–77. https://doi.org/10.1016/j.cam.2013.09.039.
    • [5] A. Aghajani, J. Banas, S. Sabzali, Some Generalization of Darbo’s Fixed Point Theorem and Applications, Bull. Math. Soc. Simon Sterin 20 (2013), 345–358.
    • [6] R.R. Akhmerov, M.I. Kamenskii, A.S. Potapov, A.E. Rodkina, B.N. Sadovskii, Measures of Noncompactness and Condensing Operators, Birkhäuser Basel, 1992. https://doi.org/10.1007/978-3-0348-5727-7.
    • [7] A. Alotaibi, M. Mursaleen, S.A. Mohiuddine, Application of Measures of Noncompactness to Infinite System of Linear Equations in Sequence Spaces, Bull. Iran. Math. Soc. 41 (2015), 519–527.
    • [8] A.V. Baboli, M.B. Ghaemi, A Common Fixed Point Theorem via Measure of Noncompactness, Int. J. Nonlinear Anal. Appl. 12 (2021), 293–296.
    • [9] S. Banach, Sur les Opérations dans les Ensembles Abstraits et Leur Application aux Équations Intégrales, Fund. Math. 3 (1922), 133–181. https://doi.org/10.4064/fm-3-1-133-181.
    • [10] J. Banas, On Measures of Noncompactness in Banach Spaces, Comment. Math. Univ. Carol. 21 (1980), 131–143. https://eudml.org/doc/17021.
    • [11] J. Banas, K. Goebel, Measure of Non Compactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics, Vol. 60, Marcel Dekker, New York, 1980.
    • [12] J. Banas, M. Lecko, Fixed Points of the Product of Operators in Banach Algebra, Panamar. Math. J. 12 (2002), 101–109.
    • [13] J. Banas, M. Mursaleen, Sequence Spaces and Measures of Noncompactness with Applications to Differential and Integral Equations, Springer, 2014. https://doi.org/10.1007/978-81-322-1886-9.
    • [14] G. Darbo, Punti Uniti in Trasformazioni a Codominio Non Compatto, Rend. Semin. Mat. Univ. Padova 24 (1955), 84–92. http://www.numdam.org/item?id=RSMUP_1955__24__84_0.
    • [15] K. Kuratowski, Sur les Espaces Complets, Fund. Math. 15 (1930), 301–309. https://eudml.org/doc/212357.
    • [16] M. Mursaleen, S.A. Mohiuddine, Applications of Measures of Noncompactness to the Infinite System of Differential Equations in lp Spaces, Nonlinear Anal.: Theory Methods Appl. 75 (2012), 2111–2115. https://doi.org/10.1016/j.na.2011.10.011.